Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 450, NWS Atlanta, GA

December 15, 2007Laurens County, Wheeler County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Dec 15, 2007, 10:09 PM EST for Laurens County, Wheeler County, Georgia. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 15, 2007, 10:09 PM EST (03:09 UTC)
Expired
Dec 15, 2007, 11:00 PM EST
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Laurens County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 68 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 15, 10:18 PM ESTTORNADO 06 N Helena, GAEF0 KNOCKED DOWN SEVERAL TREES AND POWERLINES ALONG LONG BRIDGE ROAD. PATH LENGTH WAS 1/2 MILE AND PATH WIDTH WAS 25 YARDS.
Dec 15, 10:18 PM ESTTORNADO6 N Helena, GAEF0 NEAR INTERSECTION OF LONG BRIDGE AND NEW BETHEL CHURCH ROADS. MOBILE HOME DAMAGED AND TREES DAMAGED. PATH LENGTH WAS 1/2 MILE AND PATH WIDTH WAS 25 YARDS.
Dec 15, 10:20 PM ESTTSTM WND DMG4 N Helena, GAPOSSIBLE TORNADO KNOCKED DOWN SEVERAL TREES AND POWERLINES ALONG LONG BRIDGE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 15, 9:42 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-12-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-12-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
448 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 160310
SVRFFC
GAC175-309-160400-
/O.NEW.KFFC.SV.W.0450.071216T0309Z-071216T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1009 PM EST SAT DEC 15 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LAURENS COUNTY IN CENTRAL GEORGIA
  NORTHWESTERN WHEELER COUNTY IN CENTRAL GEORGIA

* UNTIL 1100 PM EST

* AT 1004 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 11 MILES WEST OF LITTLE OCMULGEE STATE
  PARK...MOVING NORTHEAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LOWERY AND ROCKLEDGE.

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. A TORNADO 
COULD DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A 
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR 
SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST SUNDAY MORNING FOR
SOUTHEASTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3213 8295 3217 8290 3215 8299 3223 8304
      3254 8267 3247 8264 3245 8269 3233 8274
      3229 8270 3230 8266 3227 8264 3209 8289
TIME...MOT...LOC 0309Z 227DEG 51KT 3212 8301

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 15, 5:38 PM EST, 4 hours 31 minutes earlier.

Area forecast discussion, Dec 15, 5:38 PM EST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EST SAT DEC 15 2007

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
MUCH MORE ACTIVE WEATHER PATTERN UNDERWAY. SEVERAL CHANCES FOR
MEANINGFUL RAIN DURING THE REMAINDER OF THE YEAR.

SUBTROPICAL RIDGE...THAT HAS KEPT THE AREA DRY AND UNSEASONABLY WARM
THIS PAST WEEK...BREAKING DOWN AND SHIFTING EAST AND SOUTH OF THE
REGION. DEEP UPPER CLOSED LOW QUICKLY ROTATING OUT OF THE SOUTHERN
PLAINS AND TAKING ON A NEGATIVE TILT. INITIAL SFC LOW DEVELOPING
NEAR JAN...PROGGED TO DEEPEN AND MOVE RAPIDLY NORTHEAST TOWARD OH
BY EVENING. SECONDARY SFC LOW EXPECTED TO DEVELOP QUICKLY ALONG
THE SC/NC COAST OVERNIGHT...COMBINE WITH AFOREMENTIONED LOW...AND
FORM A LARGE DEEP...SURFACE CYCLONE ALONG THE MID-ATLANTIC COAST
BY SUN MORNING. WEAK SFC FRONT...THAT PASSED THROUGH THE AREA
THU...LOCATED ACROSS S GA AND SHOWING SIGNS OF LIFTING NORTHWARD.
FIRST ROUND OF SCT SHRA AND EVEN ISOLD TSRA LIFTING NORTH ALONG
THIS BOUNDARY ACROSS CENTRAL AND INTO N GA THIS AFTERNOON. MOST OF
THIS ACTIVITY ELEVATED AND TYPICAL OF A WARM ADVECTION PATTERN.
HOWEVER...MAIN BAND OF SHRA AND TSRA STILL BACK WEST IN LA/MS. IN
SITU WEDGE DEVELOPMENT ATTEMPTING TO TAKE PLACE ACROSS THE NORTH
AS POCKETS OF RAIN FALL INTO THE COOLER...DRIER AIR NORTH OF THE
BOUNDARY. NOTE DEWPOINTS IN THE NORTH 40S AND LOW 50S...WITH 60
DEWPOINTS ACROSS S GA. EVENTS ARE EXPECTED TO EVOLVE QUICKLY
THROUGH THE EVENING HOURS AS UPPER TROUGH ACCELERATES RAPIDLY NE
INTO THE OHIO VALLEY AND AFOREMENTIONED RAPID CYCLOGENESIS TAKES
PLACE ACROSS THE MID-ATLANTIC. THE MODELS ARE QUITE CONSISTENT ON
TWO DISTINCT BANDS OF PCPN ACCOMPANYING THE SYSTEM DURING THE
EVENING HOURS. THE FIRST AREA...NOW ACROSS LA/MS...WILL LIFT
PRIMARILY NE TOWARD BNA...WITH PART OF THIS SKIRTING THE FAR NW
CORNER OF GA DURING THE EARLY EVENING. THE MORE SIGNIFICANT AREA
OF PCPN FOR OUR CWA SHOULD EVOLVE ACROSS THE SC/SE PART OF OUR CWA
DURING THE EVENING...BUT VERY QUICKLY TRANSLATE INTO THE
CHS/JAX/CAE CWA IN RESPONSE TO THE COASTAL LOW DEVELOPMENT. IN
BETWEEN...SHRA ACTIVITY WILL BE NOTICEABLY LESS WIDESPREAD...AND
MAY LARGELY BE DEPENDENT ON HOW MUCH WARM ADVECTION PRECIPITATION
EVOLVES THIS AFTERNOON DURING SYSTEM DEVELOPMENT/TRANSITION PHASE.
FEEL THE GFS QPF AMOUNTS ARE OVERDONE AND LARGELY REFLECT
CONVECTIVE FEEDBACK...ESPECIALLY ACROSS EASTERN SECTIONS. HPC QPF
QUITE REASONABLE...EXCEPT APPEARED A LITTLE HIGH IN THE SE
SECTIONS. INITIAL FEELING IS THAT MOST AREAS WILL SEE 0.50 OR
LESS...EXCEPT AROUND ONE INCH SOUTHERN COUNTIES.

INSTABILITY PROGGED SLIGHTLY MORE SIGNIFICANT THAN ON EARLIER
RUNS...WITH LIS OF -1 TO -2. THIS COMBINED WITH REASONABLE MUCAPE
OF 500 J/G SOUTH TO 100 J/G NORTH...STRONG LOW-LEVEL SHEAR...NOTE
850MB WINDS OF 50-60KTS S GA...CONTINUES TO LEAD TO SOME SEVERE
THREAT ACROSS THE FAR SC/SE PORTION OF THE CWA DURING THE EVENING
HOURS...ESPECIALLY JUST BEFORE COASTAL LOW DEVELOPMENT BEINGS.
ONCE COASTAL LOW DEVELOPMENT BEGINS...THREAT FOR SEVERE WILL
ABRUPTLY END. MAIN THREAT WOULD BE DAMAGING WINDS.

PCPN WILL END QUICKLY FROM W-E BY MIDNIGHT AS DRY AIR FILTERS
INTO THE AREA FROM THE WEST. SLIGHT CHANCE OF -SHSN NE MOUNTAINS
AS STRONG COLD ADVECTION SQUEEZES REMAINING MOISTURE OUT. THREAT
FOR THIS APPEARS TO BE LESS THAN PREVIOUSLY INDICATED...BUT WILL
INCLUDE. CONCERN WILL SHIFT TO STRONG NW WINDS EXPECTED TO
DEVELOP IN RESPONSE TO MID-ATLANTIC COASTAL LOW DEVELOPMENT. MAV
AND GRIDDED MOS SFC WINDS REACH OR EXCEED LOCAL WIND ADVISORY
CRITERIA EARLY SUN...AND CONTINUE INTO THE EVENING HOURS. ONLY THE
NW...WEST OF THE APPALACHIAN DIVIDE...AND THE SW CORNER OF THE CWA
DO NOT APPEAR TO MEET WIND ADVISORY CRITERIA. CURRENT WIND
ADVISORY WILL BE EXPANDED IN AREA TO ENCOMPASS ALL BUT THE FAR NW
AND SW AND EXTENDED IN TIME UNTIL SUN EVENING.

GIVEN THE RAPID CYCLOGENESIS EXPECTED...STRONG LOW-LEVEL COLD
ADVECTION CAN BE EXPECTED TO FINALLY TAP INTO THE LONG STANDING
CANADIAN AIR ACROSS THE MIDWEST. THIS WILL FINALLY BRING US A BRIEF
SHOT OF WINTER TEMPERATURES. MAX TEMPS SUN WILL STRUGGLE TO CLIMB
OUT OF THE 40S NORTH AND 50S SOUTH...WITH SOME RATHER COLD MORNINGS
ON TAP MON AND TUE. ABUNDANT SUNSHINE WILL ALLOW MAX TEMPS TO
RECOVER INTO THE 50S MOST AREAS MON...EXCEPT 40S NORTHEAST. MAV MOS
TEMPS OF MID TEENS IN PARTS OF N GA TUE MORNING LOOK OVERDONE. PLAN
ON LEANING TOWARD THE WARMER ETA. THIS IS NOT AN ARCTIC AIR MASS AND
ONCE THE COASTAL LOW PULLS AWAY...WARM ADVECTION WILL BE QUICK TO
RETURN GIVEN THE PROGRESSIVE FLOW ALOFT.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
PROGRESSIVE FLOW PATTERN EXPECTED TO CONTINUE...WITH SEVERAL CHANCES
FOR RAIN DURING THE LAST TWO WEEKS OF THE MONTH.

THE FIRST HALF OF THE LONG TERM LOOKS DRY AND SEASONAL AS THE LARGE
SFC HIGH IN THE WAKE OF THE CURRENT SYSTEM SLOWLY MOVES FROM TX SUN
TO THE MID-ATLANTIC STATES BY WED. AFTER A COUPLE OF RELATIVELY COOL
DAYS COMPARED TO ANYTHING OF RECENT...ZONAL FLOW WILL ALLOW NEAR TO
ABOVE NORMAL TEMPS TO RETURN BY MID-WEEK...BUT NOTHING LIKE THE 70S
OF THIS PAST WEEK. A FAST MOVING SHORT WAVE WILL BRING A QUICK SHOT
OF SHRA TO THE AREA THU. A MUCH STRONGER SYSTEM...SIMILAR TO THE
CURRENT SYSTEM...IS PROGGED TO DEVELOP RAPIDLY IN THE SOUTHERN
PLAINS BY THE END OF THE WEEK...AND MOVE THROUGH THE EASTERN STATES
NEXT WEEKEND. THIS WILL BRING ANOTHER GOOD...ALBEIT BRIEF...CHANCE
OF SHRA TO THE AREA JUST BEFORE CHRISTMAS. YET ANOTHER SYSTEM OF
SIMILAR INTENSITY IS PROGGED TO DEVELOP BY CHRISTMAS AND BRING YET
ANOTHER CHANCE OF RAIN. WITH PROGRESSIVE ZONAL FLOW IN PLACE THROUGH
THE NEXT 7-10 DAYS...NO ARCTIC INTRUSIONS ARE FORESEEN...BUT ON THE
OTHER HAND...ABOVE NORMAL TEMPERATURES OF THE MAGNITUDE SEEN THIS
PAST WEEK ARE NOT EXPECTED EITHER. TEMPERATURES SHOULD AVERAGE NOR
OR SLIGHTLY ABOVE SEASONAL NORMALS THROUGH MOST OF THE EXTENDED
PERIOD.

&&

.FIRE WEATHER...
WET FUELS SUNDAY SHOULD PREVENT CRITICAL FIRE DANGER CONDITIONS
FROM BEING MET...DESPITE STRONG GUSTY WINDS OF 20 TO 30 MPH
SUNDAY. GREATER CONCERN MAY ARISE FOR MON AND TUE AS RH VALUES
DROP TO NEAR CRITICAL LEVELS AS DEWPOINTS DROP INTO THE TEENS AND
MAX TEMPS NEAR 50. LATER SHIFTS WILL NEED TO WATCH.

&&

.AVIATION...
LATEST SURFACE ANALYSIS SHOWS A WARM FRONT SOUTH OF A CSG TO MCN
LINE WITH A COOL EASTERLY WEDGE SET UP NORTH OF THE FRONT AND
HOLDING STRONG. A FEW ELEVATED TSTMS ARE PUSHING NORTH OF THE WARM
FRONT OVER THE COOLER SURFACE BASED AIRMASS AS THE WARM SOUTHERLY
MID LEVEL FLOW INCREASES WITH THE APPROACHING LOW PRESSURE AREA AND
ASSOCIATED COLD FRONT STILL BACK NEAR THE MS-AL LINE. EXPECT LOW IFR
CIGS/VIS AND RAIN WITH TEMPO -TSTM TO PREVAIL THRU AROUND 06Z IN THE
ATLANTA METRO AREA...THEN THE COLD FRONT PUSHES ACROSS ATLANTA
AROUND 07-08Z WITH WINDS SHIFTING WEST AROUND 13KTS WITH IFR CIGS
PERSISTING TO AROUND 12Z. CIGS SHOULD IMPROVE TO MVFR BY 12Z AS
WINDS INCREASE FROM THE NW AT 20G25KTS. EXPECT VFR CIGS (BKN050) BY
15Z...THEN CIGS SCT BY 18Z WITH A STRONG NW WIND PREVAILING THROUGH
THE AFTERNOON.  /39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          43  48  28  51  28 / 100  10   0   0   0
ATLANTA         40  44  27  50  32 /  90   5   0   0   0
BLAIRSVILLE     35  37  20  45  24 /  90  20   0   0   0
CARTERSVILLE    38  43  25  49  24 /  90  10   0   0   0
COLUMBUS        44  50  29  54  32 / 100   5   0   0   0
GAINESVILLE     39  43  26  48  31 / 100  10   0   0   0
MACON           48  54  29  55  26 / 100   5   0   0   0
ROME            38  42  25  49  26 / 100  10   0   0   0
PEACHTREE CITY  41  45  26  50  24 /  90   5   0   0   0
VIDALIA         50  55  31  55  30 /  90   5   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 5 AM TO 7 PM EST SUNDAY FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...DEKALB...DOUGLAS...EMANUEL...FAYETTE...FLOYD...
FORSYTH...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...MADISON...MERIWETHER...MONROE...MORGAN...MURRAY...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PIKE...POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...
TALBOT...TALIAFERRO...TAYLOR...TREUTLEN...TROUP...TWIGGS...
UPSON...WALTON...WARREN...WASHINGTON...WILKES...WILKINSON.

WIND ADVISORY UNTIL 7 PM EST SUNDAY FOR THE FOLLOWING ZONES:
DAWSON...FANNIN...GILMER...LUMPKIN...PICKENS...TOWNS...UNION...
WHITE.

&&

19
Hazardous weather outlook, Dec 15, 7:23 PM EST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EST SAT DEC 15 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
723 PM EST SAT DEC 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT
ISOLATED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS EVENING. AN ISOLATED SEVERE STORM IS POSSIBLE SOUTH AND EAST OF
A COLUMBUS TO MACON TO WASHINGTON LINE. A WIND ADVISORY WILL ALSO BE
IN EFFECT LATER TONIGHT FOR MOST OF NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
AN AREA OF LOW PRESSURE OVER MIDDLE TENNESSEE WILL MOVE NORTHEAST
AND DRAG A COLD FRONT ACROSS GEORGIA LATER TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE LIGHTNING AND STRONG GUSTY WINDS...
ALTHOUGH AN ISOLATED TORNADO MAY BE POSSIBLE SOUTH OF A COLUMBUS TO
WASHINGTON LINE. THESE THREATS WILL GREATLY DIMINISH BY MIDNIGHT AS
A COLD FRONT PUSHES INTO THE STATE. BEHIND THE FRONT...SUSTAINED
WINDS OF 25 TO 30 MPH WITH GUSTS TO 35 AND 40 MPH ARE EXPECTED TO
DEVELOP BY SUNRISE.

.DISCUSSION...
THE AIRMASS SOUTH OF A WARM FRONT ACROSS PORTIONS OF CENTRAL GEORGIA
HAS BECOME SLIGHTLY UNSTABLE...WITH CAPES OF 100 TO 300. STRONG
VERTICAL WIND SHEAR WILL ALLOW ROTATION IN THE STRONGER STORMS...SO
DAMAGING WINDS AND PERHAPS EVEN AN ISOLATED TORNADO CANNOT BE RULED
OUT ACROSS PARTS OF SOUTH CENTRAL GEORGIA...MAINLY SOUTH OF A
COLUMBUS TO MACON TO WASHINGTON LINE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
ALTHOUGH SPOTTERS ACTIVATION IS NOT EXPECTED...SPOTTERS SHOULD
CONTINUE TO MONITOR THE LATEST INFORMATION ACROSS CENTRAL GEORGIA
THIS EVENING.

In the hours before

Special weather statement, Dec 15, 5:04 PM EST, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EST SAT DEC 15 2007

GAZ102-152230-
504 PM EST SAT DEC 15 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN STEWART COUNTY UNTIL
530 PM EST...

AT 502 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF PROVIDENCE CANYON STATE
PARK...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS STEWART
COUNTY THROUGH 530 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE PROVIDENCE CANYON STATE PARK...WESTVILLE...LUMPKIN...
LOUVALE...BROOKLYN AND RICHLAND.
Special weather statement, Dec 15, 9:03 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EST SAT DEC 15 2007

GAZ105>108-160245-
903 PM EST SAT DEC 15 2007

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN CRISP...WILCOX...
PULASKI AND DOOLY COUNTIES UNTIL 945 PM EST...

AT 859 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VIENNA TO 18 MILES SOUTHWEST OF ARABI...
MOVING NORTHEAST AT 55 MPH.
Special weather statement, Dec 15, 9:28 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
928 PM EST SAT DEC 15 2007

GAZ109-160315-
928 PM EST SAT DEC 15 2007

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN DODGE COUNTY UNTIL
1015 PM EST...

AT 927 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF RHINE...MOVING NORTHEAST AT 50
MPH.
Local storm report, Dec 15, 10:08 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 PM EST SAT DEC 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TSTM WND DMG     2 SE ROCHELLE           31.93N 83.43W
12/15/2007                   WILCOX             GA   COUNTY OFFICIAL

            POSSIBLE TORNADO...NUMEROUS TREES DOWN AND ONE MOBILE
            HOME DESTROYED.

&&

MSR

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 9:37 PM ESTTornado WarningFFCWilcox8 min
Dec 15, 9:45 PM ESTSevere Thunderstorm WarningFFCDodge, Wilcox45 min
Dec 15, 10:02 PM ESTTornado WarningFFCDodge28 min
Dec 15, 10:18 PM ESTTornado WarningFFCLaurens, Wheeler27 min
Dec 15, 10:44 PM ESTTornado WarningFFCTreutlen31 min
Dec 15, 10:51 PM ESTSevere Thunderstorm WarningFFCEmanuel39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.